# SDR SWAA2023042429842

- Difficulty date: April 21, 2023
- Submitted: April 24, 2023
- Operation: Air carrier
- Aircraft: N7861J
- Make and model: Boeing 737-79P
- Aircraft serial: 33008
- Aircraft time: 48,554 hours, 33,047 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Bracket
- Condition: Broken
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE KEEL BEAM PANEL 192E; FEW R/H HANGER BRACKET BROKEN.<[01] REMOVED AND REPLACED HANGER BRACKET PER SRM 51-40-02
